RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 4, Pages 129–136 (Mi fpm1820)  

On the cardinality of relator sets of groups $F/\prod [N_i,N_j]$

O. V. Kulikovaa, A. Yu. Olshanskiiba

a Lomonosov Moscow State University
b Vanderbilt University, Nashville, Tennessee

Abstract: The present paper generalizes the results of our paper “On the finite presentability of the group $F/[M,N]$” to an arbitrary family of normal subgroups $\{N_i \mid i\in I\}$ in a free group $F$. We obtain conditions for finite presentability of the quotient group $F/\prod [N_i,N_j]$. In both papers, the proof of the main result is based on the properties of verbal wreath products introduced by Alfred Lvovich Shmel'kin.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-05823_а
National Science Foundation DMS-1500180


Full text: PDF file (146 kB)
References: PDF file   HTML file
UDC: 512.543.16

Citation: O. V. Kulikova, A. Yu. Olshanskii, “On the cardinality of relator sets of groups $F/\prod [N_i,N_j]$”, Fundam. Prikl. Mat., 22:4 (2019), 129–136

Citation in format AMSBIB
\Bibitem{KulOls19}
\by O.~V.~Kulikova, A.~Yu.~Olshanskii
\paper On the cardinality of relator sets of groups $F/\prod [N_i,N_j]$
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 4
\pages 129--136
\mathnet{http://mi.mathnet.ru/fpm1820}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1820
  • http://mi.mathnet.ru/eng/fpm/v22/i4/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:23
    Full text:10
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020